# SDR DL75K050363

- Difficulty date: July 11, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 56,791 hours, 27,604 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 53330AB6
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT LK EICAS MSG AND OVERHEAD DUCT LEAK LIGHT ON LEFT SIDE ILLUMINATED AFTER T/O.  FOUND BUSTED CLAMP ON DUCT LEADING TO LT WING A/I VALVE ON TOP OF LT PYLON.  INSTALLED CLAMP AND SEAL ON WING A/I DUCT AND LEAK CHECKED PER M/M.  LEAK CHECKS GOOD.  AIRCRAFT DIVERTED TO ORLANDO.
